# SDR IPXA2021010764207

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 20,964 hours, 12,993 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A AFTER SHUTDOWN RESIDUAL  CABIN PRESSURE ECAM MESSAGE.  NO RESIDUAL PRESSURE ON AIRCRAFT W/REF TO MM 52-73-00-501.  RESIDUAL PRESSURE WARNING SYSTEM CHECKS GOOD.
